# SDR AALA20161215004

- Difficulty date: December 12, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 15,049 hours, 1,736 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 4A37951
- Part serial: KD22001225102
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 15,049 hours, 1,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  LEFT OFF-WING ESCAPE SLIDE INFLATION CYLINDER PRESSURE IS BELOW LIMITS.  REMOVED AND REPLACED CYLINDER IAW CARD 25-94-27.  OPERATIONAL CHECK GOOD.
